# SDR TSAA0732050

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 57,698 hours, 50,911 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 913 HNL-LIH, ON APPROACH TO LIH, THE CREW PLACED THE LANDING GEAR HANDLE TO THE DOWN POSITION AND NOTED THAT THE LEFT MAIN LANDING GEAR INDICATION FAILED TO SHOW DOWN AND LOCKED.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO RETURN TO HNL.  ON APPROACH TO HNL, WHEN THE LANDING GEAR WAS LOWERED AGAIN, ALL THREE LANDING GEAR INDICATED DOWN AND LOCKED.  THE CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE LEFT DOWN LOCK SENSOR PER AMM 32-61-31 AND COMPLETED A LANDING GEAR SWING TEST WITH ALL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
